| Model Number |
N/A |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the guide pin was caught inside the reamer.Attempts have been made and there is no further information at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Visual examination of the returned product showed no signs of wear or usage.The cannulated hole was free of obstruction and found to be conforming to print specifications.The device history records were reviewed and no discrepancies were identified.No problem was found with the returned device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.